Published December 1, 2005
| Version v1
Journal
Open
On the Riemann extension of the Gödel space-time metric
Authors/Creators
Description
Some properties of the Gödel space-time metric and its Riemann extension are studied. The spectrum of the de Rham operator acting on 1-forms is studied. Examples of translation surfaces of the Gödel space-time metric are constructed.
Published in: Buletinul Academiei de Stiinte a Republicii Moldova. Matematica, no. 3(49), 2005, pp. 43-62. ISSN 1024-7696. Related preprint: arXiv:gr-qc/0511165.
Author's own work, deposited under the open-access licence of the journal (CC BY-NC-SA 4.0).
Files
4_Zenodo_статья_2005.pdf
Additional details
Dates
- Available
-
2005-12-01